# SDR YENA2019040840178

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 74,530 hours, 27,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3296
- Condition: Failed
- Location: Emergency Lights
- Part time: 70,384 hours, 25,363 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 391, 3 ROWS OF LOW LEVEL LIGHTING INOP; REMOVED AND REPLACED AFT EPSU (13WL) IAE AMM 33-51-38.  OPS CKD GOOD
